Acta Mathematica, 1957

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (18 articles)

Volume 97, Issue 1

[1] Denumerable Markov processes and the associated contraction semigroups on$l$

G. E. H. Reuter The University, Manchester

TBD mathscidoc:1701.331133

Acta Mathematica, 97, (1), 1-46, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 751 downloads ] [ 0 comments ] [ Cited by 101 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Boundary behaviour and normal meromorphic functions

Olli Lehto Helsinki K. I. Virtanen Helsinki

TBD mathscidoc:1701.331134

Acta Mathematica, 97, (1), 47-65, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 355 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The triangulation of locally triangulable spaces

James Munkres Ann Arbor, Michigan

TBD mathscidoc:1701.331135

Acta Mathematica, 97, (1), 67-93, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 612 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Zur Isoperimetrischen Ungleichung Auf Gekrümmten Flächen

Alfred Huber Zürich

TBD mathscidoc:1701.331136

Acta Mathematica, 97, (1), 95-101, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 305 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The calculation of the ergodic projection for Markov chains and processes with a countable infinity of states

David G. Kendall Magdalen College, Oxford G. E. H. Reuter Victoria University, Manchester

TBD mathscidoc:1701.331137

Acta Mathematica, 97, (1), 103-144, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 951 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über Gewisse Klassen Doppeltperiodischer Funktionen

Friedhelm Erwe Bonn

TBD mathscidoc:1701.331138

Acta Mathematica, 97, (1), 145-188, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 311 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the representation of a number as the sum of two squares and a prime

C. Hooley Corpus Christi College, Cambridge

TBD mathscidoc:1701.331139

Acta Mathematica, 97, (1), 189-210, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 1032 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The numbers of labeled colored and chromatic trees

John Riordan New York, N. Y.

TBD mathscidoc:1701.331140

Acta Mathematica, 97, (1), 211-225, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 662 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Über die Multiplikation der Kausalfunktionen in der Quantentheorie der Felder

N. N. Bogoliubow Moskau (N. N. B.) O. S. Parasiuk Kiev (O. S. P.)

TBD mathscidoc:1701.331141

Acta Mathematica, 97, (1), 227-266, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On non-linear differential equations of the second order: III. The equation $$\ddot y - k(1 - y^2 )\dot y + y = b \mu k cos (\mu t + \alpha )$$ for large$k$, and its generalizationsfor large$k$, and its generalizations

J. E. Littlewood Cambridge

TBD mathscidoc:1701.331142

Acta Mathematica, 97, (1), 267-308, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 381 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 98, Issue 1

[1] On non-linear differential equations of the second order: IV. The general equation $$\ddot y + kf\left( y \right)\dot y + g\left( y \right) = bkp\left( \varphi \right)$$ , φ=$t$+α, φ=$t$+α

J. E. Littlewood Cambridge

TBD mathscidoc:1701.331143

Acta Mathematica, 98, (1), 1-110, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 698 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On non-linear differential equations of the second order. III. The equation $$\ddot y - k\left( {1 - y^2 } \right)\dot y + y = b\mu k$$ cos (μt+α) for large k, and its generalizationscos (μt+α) for large k, and its generalizations

J. E. Littlewood

TBD mathscidoc:1701.331144

Acta Mathematica, 98, (1), 110-110, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 188 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The prediction theory of multivariate stochastic processes

N. Wiener Cambridge, Mass., USA P. Masani Cambridge, Mass., USA

TBD mathscidoc:1701.331145

Acta Mathematica, 98, (1), 111-150, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 1004 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über die Integration Eines Tensorfeldes

F. Nevalinna Helsinki R. Nevanlinna Helsinki

TBD mathscidoc:1701.331146

Acta Mathematica, 98, (1), 151-170, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 292 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Extremal length and functional completion

Bent Fuglede Copenhagen

TBD mathscidoc:1701.331147

Acta Mathematica, 98, (1), 171-219, 1957.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 643 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Discontinuous Markoff processes

J. E. Moyal Columbia University, New York

TBD mathscidoc:1701.331148

Acta Mathematica, 98, (1), 221-264, 1957.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 685 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Three-dimensional subsonic flows, and asymptotic estimates for elliptic partial differential equations

Robert Finn University of Southern California, California, USA David Gilbarg Indiana University, Indiana, USA

TBD mathscidoc:1701.331149

Acta Mathematica, 98, (1), 265-296, 1957.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 566 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Note on a Lemma of Finn and Gilbarg

L. E. Payne University of Maryland, Maryland, USA H. F. Weinberger University of Maryland, Maryland, USA

TBD mathscidoc:1701.331150

Acta Mathematica, 98, (1), 297-299, 1957.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 353 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved